|what about Truvada + Sustiva?
Feb 22, 2009
My partner has been taking Truvada and sustiva for 16 months. He's ok, he's got 500 CD4 and under 50 of viral load. However I have noticed little changes in his face...not really lipoatrophy but circles under his eyes, you know when you wake up in the morning after drinking night before? the same thing.. My question is: is that a sympton that he's going to have facial lipoatrophy? Truvada + Sustiva is a good combination to avoid facil lipoatrophy? thanks a lot
| Response from Dr. Pierone
Hello, and thanks for posting.
Truvada and Sustiva appears to be less likely to produce facial lipoatrophy compared with other combinations. This is not to say that patients will not develop facial lipoatrophy on Truvada/Sustiva, but the risk is low. Also, this regimen (aka Atripla) is arguably the current gold standard for treatment of HIV infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Sore On Tongue After Cunilingus Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- Can Macrobid Cure Chlamydia?
- Can Vaginal Prolapse Cause Low Back Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.